# SDR 06FDEA1270

- Difficulty date: March 30, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Bent
- Location: Fuslelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  LOWER FLANGE AFT SIDE BEND FR 60 FR 3249, - Y214.  PERFORMED PART 1 OF FEDEX EA 6-5310-97865, NO CRACKS FOUND.  EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.
